Richard Timothy Durrett

Richard Timothy Durrett
  • James B. Duke Professor of Mathematics
  • Professor of Mathematics
  • Director of Graduate Studies of Mathematics
External address: 105 Physics Building, Box 90320, Durham, NC 27708-0320
Internal office address: Dept Of Math, Box 90320, Durham, NC 27708-0320
Phone: (919) 660-6970

Research Areas and Keywords

Biological Modeling
population genetics, selective sweeps, stepping stone models, interacting particle systems, contact processes, spatial ecological models, cancer modeling, tumor heterogeneity
Probability
probability, stochastic processes, random graphs, dynamics on networks, dynamics of networks
Education & Training
  • Ph.D., Stanford University 1976

Durrett, R, Gleeson, JP, Lloyd, AL, Mucha, PJ, Shi, F, Sivakoff, D, Socolar, JES, and Varghese, C. "Graph fission in an evolving voter model." Proc Natl Acad Sci U S A 109.10 (March 6, 2012): 3682-3687. Full Text

Durrett, R, and Remenik, D. "Evolution of dispersal distance." Journal of Mathematical Biology 64.4 (2012): 657-666. Full Text

Durrett, R, and Remenik, D. "Brunet–Derrida particle systems, free boundary problems and Wiener–Hopf equations." The Annals of Probability 39.6 (November 2011): 2043-2078. Full Text

Durrett, R, Foo, J, Leder, K, Mayberry, J, and Michor, F. "Intratumor heterogeneity in evolutionary models of tumor progression." Genetics 188.2 (June 2011): 461-477. Full Text

Durrett, R, and Chatterjee, S. "Persistence of activity in random Boolean networks." Random Structures and Algorithms 39 (2011): 228-246. (Academic Article)

Cox, JT, Durrett, R, and Perkins, E. "Voter model perturbations and reaction diffusion equations (Accepted)." Asterique (2011). (Academic Article)

Chatterjee, S, and Durrett, R. "Persistence of activity in threshold contact processes, an "Annealed approximation" of random Boolean networks." Random Structures and Algorithms 39.2 (2011): 228-246. Full Text

Durrett, R, and Mayberry, J. "Traveling waves of selective sweeps." Annals of Applied Probability 21.2 (2011): 699-744. Full Text

Chatterjee, S, and Durrett, R. "Asymptotic behavior of Aldous' gossip process." Annals of Applied Probability 21.6 (2011): 2447-2482. Full Text

Durrett, R, and Mayberry, J. "Evolution in predator–prey systems." Stochastic Processes and Their Applications 120.7 (July 2010): 1364-1392. Full Text

Pages